# SDR CALA2025123012526

- Difficulty date: December 28, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 75,050 hours, 32,147 cycles
- Engine: Iae V2527A5
- Engine time: 48,455 hours, 24,732 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 30404000
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE AT FL300, NR 1 ENG EGT INDICATED TEMPS BETWEEN 027 & -046 DEGREES C.   CREW REPORTS READINGS TO BE NORMAL AT START UP & ASCEND. DURING CRUISE NR 1 ENG EGT DECLINED FROM 300 TO -34 WITHIN 5 MINS, STAYED AROUND -34 DURING ENTIRE CRUISE (AROUND THE SAME TEMP AS THE OAT).  AT DESCEND, EGT VALUE WENT BACK TO NORMAL, THEN ENG 1 SHOWED 80 HIGHER THAN ENG 2 ON GROUND.  CREW CYCLED ANTI-ICE SWITCH WITH NO LUCK. ALL OTHER PARAMETERS READ NORMAL. FADEC DID NOT SHOW ANY LAST LEG FAULTS, REF TSM 77-20-00-810-801-B FOR FURTHER T/S. REPLACED DAMAGED LOWER OTBD NR 4 EGT PROBE, OPS CHECKED GOOD IAW AMM 77-21-15/401, CONFIG 13.
